Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 53, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood warning at Sep 7, 2011, 8:11 PM EDT for Berks County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2011, 8:11 PM EDT (00:11 UTC)
- Expired
- Sep 8, 2011, 12:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 159 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362
WGUS51 KPHI 080011
FFWPHI
PAC011-080415-
/O.NEW.KPHI.FF.W.0053.110908T0011Z-110908T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT WED SEP 7 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BERKS COUNTY...
* UNTIL 1215 AM EDT...
* AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS OVER WESTERN BERKS
COUNTY. THIS AREA SAW VERY HEAVY RAIN EARLIER TODAY.
ADDITIONAL SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT THE WESTERN PORTION OF THE COUNTY THROUGH THE LATE EVENING
HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO READING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4048 7641 4054 7627 4054 7618 4057 7614
4058 7609 4060 7605 4059 7603 4063 7601
4068 7589 4015 7590
$$
HAYESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 3:20 PM EDT, 4 hours 51 minutes earlier.
Area forecast discussion, Sep 7, 3:20 PM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT WED SEP 7 2011
.SYNOPSIS...
BROAD LOW PRESSURE ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
LEE WILL CONTINUE TO CYCLE OVER THE OHIO VALLEY AND THE CENTRAL AND
NORTHERN MID ATLANTIC AREAS TONIGHT INTO FRIDAY. HURRICANE KATIA
WILL MOVE NORTHWARD A FEW HUNDRED MILES OFF THE ATLANTIC COAST
THURSDAY INTO FRIDAY AS WELL...WITH LOW PRESSURE BRIDGING BETWEEN
THE TWO SYSTEMS. UNSETTLED WEATHER MAY CONTINUE SATURDAY AS
WEAKENING LOW PRESSURE MOVES EASTWARD AND PAST OUR AREA SATURDAY
NIGHT OR EARLY SUNDAY. HIGH PRESSURE IS EXPECTED SUNDAY AND INTO
EARLY NEXT WEEK...BUT ANOTHER SLOW-MOVING COLD FRONT MAY AFFECT THE
AREA LATE TUESDAY, TUESDAY NIGHT, AND POSSIBLY INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A ONE TWO FORCING OF HEAVY RAIN WILL OCCUR TONIGHT. THE FIRST ONE
IS ONGOING IN THE WESTERN PART OF OUR CWA. THIS AND OTHER BANDS IN
GENERAL HAVE BEEN MODELED TOO FAR TO THE WEST AND WE MADE A 30 TO
60 MILE EASTWARD ADJUSTMENT. THIS BAND LINES UP PRETTY WELL WITH
THE SHOWALTER INDEX, 700MB EQUIVALENT THETA E RIDGE AND ISENTROPIC
MOISTURE TRANSFER AT 285K. A FGEN FRCG AXIS WHICH IS WEST TO EAST
IN THAT AREA WEAKENS THIS EVENING AND THEN A NEW ONE FORMS IN A
NORTH TO SOUTH DIRECTION ACROSS THE NORTHERN PART OF OUR CWA.
THE INFERENCE OF THE MODEL PROJECTIONS IS THAT THIS FIRST AXIS WILL
SLOWLY WEAKEN THIS EVENING AND BE REPLACED BY BANDS OF HEAVIER
RAIN ACROSS THE NORTH CENTRAL AND NORTHEASTERN PART OF OUR CWA
OVERNIGHT. THE POPS AND GRIDS WERE ALIGNED AS SUCH.
THE SEVERE WEATHER THREAT IS ALL ABOUT THE SHEAR BELOW 925MB AS THE
WINDS ALOFT ARE FAIRLY UNIDIRECTIONAL. THERE REMAINS A WINDOW OF
OPPORTUNITY INTO EARLY EVENING WHERE THE FCST 1 KM HELICITY
VALUES WOULD SUPPORT ROTATING THUNDERSTORMS, ESPECIALLY NEAR AND
NORTH OF THE FRONTAL BOUNDARY FROM ABOUT LNS COUNTY EAST THRU
OCEAN COUNTY. ENHANCED WORDING FOR WIND WAS KEPT IN EARLY. WITH
DEW POINTS SO HIGH, WENT WITH STAT GUIDANCE.'
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
IT APPEARS THAT THE LARGER SCALE FORCING WEAKENS IN OUR CWA AS THE
DAY PROGRESSES ON THURSDAY AND GETS REPLACED BY MORE THERMODYNAMIC
INDUCED SHOWERS AND TSRAS. STILL ANOTHER DAY WHERE ADDITIONAL ONE
INCH PLUS RAINFALL AMOUNTS NOT OUT OF THE QUESTION IN LOCALIZED
SPOTS AND REASON WE EXTENDED THE FFA. GIVEN HOW WARM THE SERN PART OF
OUR CWA REACHED TODAY, WE DID SIDE WITH THE HIER GFS MOS FOR MAX
TEMPS, WE MAY BE TOO TOASTY NW.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
TO START, THE UPPER CLOSED LOW FROM THE REMAINS OF TROPICAL CYCLONE
LEE OVER THE WESTERN OHIO VALLEY ARE UNDERLAIN BY BROAD SURFACE
LOW PRESSURE STRETCHING THROUGH THE EASTERN OHIO VALLEY TO THE MID
ATLANTIC COAST...AND THIS APPARENTLY BRIDGES EASTWARD TO TROPICAL
CYCLONE KATIA MOVING NORTHWARD A FEW HUNDRED MILES OFF THE MID
ATLANTIC COAST. AS KATIA RECURVES NORTHWARD AND NORTHEASTWARD...THE
REMNANTS OF LEE APPEAR TO SLIDE EASTWARD FRIDAY INTO SATURDAY. SO,
ALTHOUGH IMPROVED CONDITIONS ARE FORECAST FRIDAY AND ESPECIALLY
SATURDAY WITH LOWERING PRECIPITATION PROBABILITIES, RESIDUAL
CONVECTION IS FORECAST FRIDAY AND SATURDAY. WITH TROPICAL SYSTEM
LEFTOVERS, LOCALLY HEAVY RAIN MAY OCCUR...BUT WILL NOT BE INCLUDED
AT THIS POINT AS THE OVERALL SYSTEM APPEARS TO DIMINISH IN INTENSITY
WITH TIME.
THE LOW IS FORECAST TO MOVE PAST THE COAST SATURDAY NIGHT OR BY
SUNDAY MORNING...SO ONLY ISOLATED CONVECTION WAS LEFT FOR AREAS WELL
INLAND SUNDAY AND AGAIN MONDAY.
ANOTHER DIGGING UPPER TROUGH WITH A SURFACE COLD FRONT IS FORECAST
BY THE 12Z GFS TO AFFECT OUR AREA LATE TUESDAY, TUESDAY NIGHT, AND
POSSIBLY INTO WEDNESDAY IF IT MOVES SLOWLY ENOUGH. HOPEFULLY,
PRECIPITATION GENERATION WILL NOT BE VERY GENEROUS AND/OR WIDESPREAD.
TEMPERATURES FOR THE MOST PART APPEAR TO BE CLOSE TO SEASONAL
NORMALS. WITH A BIT MORE SUN AND STILL A TROPICAL-TYPE AIRMASS IN
PLACE...MOS GUIDANCE BUMPED HIGH TEMPERATURES UP A BIT FOR SATURDAY,
AND THIS WAS ACCEPTED.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE 18Z TAFS WILL BRING ALL OUR TERMINALS BACK TO IFR CONDITIONS
BY THIS EVENING WITH THE HIGHEST IMPACTS FROM THE HEAVIEST RAIN
WESTERN AND NORTHERN AIRPORTS. AS FAR AS THE TERMINALS GO, THE
WORST CONDITIONS ARE FORECAST FOR KRDG.
THE NORTH TO SOUTH BAND OF CONVECTION IS EXPECTED TO SLOWLY DRIFT
EAST THIS AFTERNOON AND EARLY THIS EVENING. CONFIDENCE ABOUT HOW
EAST THIS DRIFT GOES IS AVERAGE. WE BRING IT TO THE KPHL TERMINALS
AND NOT TO KACY AND KMIV. ONLY MENTION OF TSRA IS AT KRDG WHERE
CONFIDENCE IS HIGHEST, WE MENTION A CB CLOUD GROUP INTO THE KPHL AREA.
THE ONSHORE FLOW SHOULD BRING AN IFR CIG BACK TO THE TERMINALS.
ALSO THE FRONTAL BOUNDARY FROM ABOUT KPNE TO KBLM SHOULD MOVE
LITTLE AND ACT AS AN ADDITIONAL FOCUS FOR SHOWER DEVELOPMENT TONIGHT.
WE ARE NOT EXPECTING AS MUCH WIDESPREAD SHRA ACTIVITY ON THURSDAY
MORNING AND CONDITIONS SHOULD IMPROVE TO AT LEAST MVFR LEVELS
DURING THE MORNING.
OUTLOOK...
LOW PRESSURE AT THE SURFACE AND ALOFT IS SEEN TO WEAKEN WITH TIME
THURSDAY NIGHT INTO FRIDAY...BUT THE MAIN FOCUS MAY REMAIN JUST WEST
OF OUR TAF SITES FRIDAY. AFTER LOW CLOUDS/FOG/SOME SHOWERS THURSDAY
NIGHT AND EARLY FRIDAY MORNING, CONDITIONS MAY IMPROVE TO MOSTLY VFR
LATER FRIDAY MORNING...WITH SCATTERED CONVECTION FOR THE REST OF THE
DAY. MOS GUIDANCE SUPPORTS THIS IDEA. THIS GENERAL SCENARIO...WITH
ONLY SCATTERED LOWER CONDITIONS ESPECIALLY IN SCATTERED
CONVECTION...IS AGAIN EXPECTED SATURDAY, BUT PERHAPS WEIGHTED TOWARD
MORE ACTION IN THE DIURNALLY-FAVORED AFTERNOON AND EVENING. BETTER
CONDITIONS SHOULD RESULT FOR THE LAST HALF OF THE WEEKEND IF THE LOW
CAN PUSH EAST OF THE REGION SUNDAY MORNING, AS MODEL GUIDANCE
INDICATES. ANOTHER COLD FRONT MAY AFFECT THE AREA WITH LOWER
CONDITIONS AND PRECIPITATION AS IT MOVES SLOWLY EASTWARD THROUGH THE
REGION LATE TUESDAY, TUESDAY NIGHT, AND POSSIBLY INTO WEDNESDAY.
&&
.MARINE...
THE SCA REMAINS IN EFFECT FOR OUR OCEAN WATERS AND WE ADDED THE
LOWER DELAWARE BAY STARTING THURSDAY MORNING. WHILE MAINLY FOR SEAS,
SOME WIND GUSTS FROM THE EAST AND SOUTHEAST COULD REACH CLOSE TO SCA
CRITERIA INTO THURSDAY DAY.
THE SMALL CRAFT ADVISORY WILL BE EXTENDED FOR THURSDAY NIGHT AND
FRIDAY ON THE OCEAN...AND WILL EXTEND THROUGH THURSDAY NIGHT FOR
NOW FOR THE RECENTLY-ISSUED SMALL CRAFT ADVISORY FOR LOWER
DELAWARE BAY.
THE ADVISORY WILL BE MAINLY FOR SEAS AND SWELLS...BUT SINCE GUSTS
MAINLY ON THE OCEAN WILL REACH 20 KNOTS...AND MAY REACH 25 KNOTS AT
TIMES...THE ADVISORY WILL NOT BE SINGLED OUT FOR SEAS AT THIS TIME.
A SOUTHEAST TO EAST FLOW WILL BACK TO NORTHEAST THURSDAY NIGHT AND
THEN TO NORTHWEST EARLY FRIDAY...AND FINALLY TO WEST TO SOUTHWEST
DURING FRIDAY AS KATIA SPINS BY A FEW HUNDRED MILES TO THE EAST OF
THE COAST THURSDAY NIGHT INTO FRIDAY. RESIDUAL ELEVATED SEAS MAY
PERSIST INTO SATURDAY ON THE OCEAN...BUT LATER FORECASTS WILL
ADDRESS AND REFINE THIS.
&&
.HYDROLOGY...
FFA...EXTENDED THROUGH 22Z THU. COORD WITH CTP ON THIS AND WHILE
THERE WILL BE FLASH FLOOD WARNINGS IT WAS DECIDED TO STICK WITH
THE CURRENT HEADLINE AND MAKE MENTION IN THE BODY OF THE WATCH.
EXTENSION IS PRIMARILY FOR NE NJ...MODELS CONTINUE TO SUGGEST THAT
WHILE A DRY SLOT POKED NWD THRU DEL/NJ TODAY...ANOTHER WAA PULSE
SHOVES NWD ALONG THE NJ COAST TONIGHT.
EXPECTED QPF AMOUNTS INTO THURSDAY OF AN ADDITIONAL 1.5 TO 4.0
INCHES WITH HIGHEST AMOUNTS NORTHWESTERN CWA AND LOWEST IN DELMARVA.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE UPPER DELAWARE
BAY AND TIDAL SECTIONS OF THE DELAWARE RIVER FOR THIS EVENING'S HIGH
TIDE CYCLE. FRESHWATER RUNOFF IS ALSO HELPING. THIS WILL BE A
WIDESPREAD MINOR TIDAL FLOODING EVENT WITH THE HIGH TIDE COMING
CLOSE TO THE CRITERIA WE NEED FOR A COASTAL FLOOD WARNING.
WE ALSO ISSUED A COASTAL FLOOD ADVISORY FOR OVERNIGHT CHESAPEAKE BAY
BASED ON THE LATEST CBOFS GUIDANCE AND CURRENT DEPARTURES. THANK YOU
FOR COORD AKQ.
&&
.RIP CURRENTS...
HIGH RISK FOR DANGEROUS RIP CURRENTS CONTINUE INTO THURSDAY AND
QUITE LIKELY BEYOND UNTIL KATIA MAKES A NORTHEAST TURN.
LONG PERIOD SWELLS FROM HURRICANE KATIA WILL LIKELY CAUSE DANGEROUS
RIP CURRENT CONDITIONS ALONG THE NEW JERSEY AND DELAWARE COASTS
THROUGH FRIDAY EVEN THOUGH THE HURRICANE ITSELF WILL PASS WELL
OFFSHORE.
HIGH RISK POTENTIAL CONTS INTO FRIDAY AFTER WHICH...SWELLS
DECREASE RAPIDLY THIS WEEKEND.
WE MAY ALSO NEED A HIGH SURF ADVISORY AT SOME POINT THURSDAY OR
FRIDAY BUT WE HAVE HELD OFF FOR NOW AS WE ARE NOT CONFIDENT ON 8
FOOT BREAKERS IN OUR SURF ZONE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ054-055-060>062-
067>071.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT THURSDAY FOR PAZ070-071.
NJ...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NJZ001-007>010-012-
013-015>019.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT THURSDAY FOR NJZ016>019-
021.
HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR NJZ014-024>026.
DE...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT THURSDAY FOR DEZ001-002.
HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR DEZ004.
MD...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MDZ008.
COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT
THURSDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 8 AM THURSDAY TO 6 AM EDT FRIDAY FOR
ANZ431.
&&
SYNOPSIS.../
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM.../
AVIATION...GIGI/
MARINE...GIGI/
HYDROLOGY...GIGI/DRAG
TIDES/COASTAL FLOODING...GIGI/DRAG
RIP CURRENTS...GIGI/DRAGHazardous weather outlook, Sep 7, 7:48 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 748 PM EDT WED SEP 7 2011 DEZ003-NJZ020-022-023-027-090000- INLAND SUSSEX-OCEAN-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 748 PM EDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-NJZ021-090000- KENT-CUMBERLAND- 748 PM EDT WED SEP 7 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-090000- CECIL- 748 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-067>069-090000- BERKS-CHESTER-MONTGOMERY-BUCKS- 748 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-090000- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 748 PM EDT WED SEP 7 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-090000- NEW CASTLE-SALEM- 748 PM EDT WED SEP 7 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-090000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 748 PM EDT WED SEP 7 2011 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. THE RISK OF DANGEROUS RIP CURRENTS THURSDAY AND FRIDAY IS HIGH. DANGEROUS RIP CURRENTS MAY OCCUR SATURDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-013-015-PAZ054-055-061-062-090000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-CARBON-MONROE-LEHIGH-NORTHAMPTON- 748 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-090000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 748 PM EDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-090000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 748 PM EDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-090000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 748 PM EDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ070-071-090000- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 748 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD WARNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
In the hours before
Special weather statement, Sep 7, 2:39 PM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT WED SEP 7 2011
PAZ060-067-071945-
BERKS PA-CHESTER PA-
239 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS AND CHESTER COUNTIES...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF WEST CHESTER...MOVING NORTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR HONEY BROOK...NEW MORGAN AROUND
300 PM...KENHORST...SHILLINGTON AROUND 315 PM...WEST WYOMISSING AND
MOUNT PENN AROUND 330 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4032 7607 4034 7577 3991 7581 3990 7601
3992 7601 3993 7600 3996 7600 4003 7595
4011 7595 4014 7590 4025 7606
HAYESSpecial weather statement, Sep 7, 3:49 PM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT WED SEP 7 2011
DEZ001-PAZ060-061-067-068-070-072045-
BERKS PA-CHESTER PA-DELAWARE PA-LEHIGH PA-MONTGOMERY PA-NEW CASTLE DE-
349 PM EDT WED SEP 7 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER...DELAWARE...
LEHIGH...MONTGOMERY AND NEW CASTLE COUNTIES...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
READING TO 7 MILES NORTH OF NEWARK...MOVING NORTH AT 30 MPH. THE
THUNDERSTORMS WILL BE NEAR WANAMAKERS...HOCKESSIN AROUND 400 PM...NEW
TRIPOLI...KENILWORTH AROUND 415 PM...WESTTOWN...CHESTER SPRINGS
AROUND 430 PM...GRADYVILLE AND MALVERN AROUND 445 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4064 7597 4074 7576 3993 7545 3967 7578
3972 7579 3973 7582
HAYESSpecial weather statement, Sep 7, 4:09 PM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT WED SEP 7 2011
DEZ001-NJZ007-009-017>019-PAZ054-055-060>062-067>071-072115-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-DELAWARE PA-
GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-MONROE PA-MONTGOMERY PA-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-WARREN NJ-
409 PM EDT WED SEP 7 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...BURLINGTON...
CAMDEN...CARBON...CHESTER...DELAWARE...GLOUCESTER...HUNTERDON...
LEHIGH...MONROE...MONTGOMERY...NEW CASTLE...NORTHAMPTON...
PHILADELPHIA AND WARREN COUNTIES...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
LEHIGHTON TO 10 MILES SOUTHWEST OF ALLENTOWN TO 20 MILES NORTH OF
WEST CHESTER TO 9 MILES NORTHWEST OF WILMINGTON...MOVING EAST AT 35
MPH. THE THUNDERSTORMS WILL BE NEAR WEST CHESTER...ROYERSFORD AROUND
415 PM...TROUT LAKE...PLEASANT VALLEY AROUND 430 PM...WIND GAP...
ROSSLAND AROUND 445 PM...BANGOR...ROSETO AROUND 500 PM...TACONY AND
NORTHEAST PHILADELPHIA AROUND 515 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4034 7497 3990 7497 3971 7577 4021 7562
4043 7568 4073 7580 4074 7578 4077 7582
4092 7521
HAYESSpecial weather statement, Sep 7, 6:34 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT WED SEP 7 2011
MDZ008-012-015-072330-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
634 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...KENT AND QUEEN ANNE'S
COUNTIES...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS OVER QUEEN ANNE'S COUNTY...MOVING NORTH AT
30 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3918 7628 3934 7618 3938 7611 3938 7607
3945 7600 3946 7602 3951 7599 3953 7600
3956 7610 3971 7623 3970 7579 3918 7578
3895 7595 3903 7625 3907 7623 3914 7626
3915 7628
FORECASTER: AMCSpecial weather statement, Sep 7, 7:32 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT WED SEP 7 2011
PAZ060-080030-
BERKS PA-
732 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF READING...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR STRAUSSTOWN AND BERNVILLE AROUND
745 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4053 7623 4054 7621 4054 7618 4057 7614
4058 7609 4059 7607 4059 7606 4037 7608
4037 7625 4041 7632 4052 7633
HAYESSpecial weather statement, Sep 7, 7:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 PM EDT WED SEP 7 2011
MDZ008-080045-
CECIL MD-
752 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF ELKTON...MOVING NORTH AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR CONOWINGO...OCTORARO AROUND 800 PM AND
ROCK SPRINGS AROUND 815 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3973 7623 3972 7606 3954 7607 3956 7610
3962 7616 3965 7617 3969 7623 3972 7624
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:24 PM EDT | Areal Flood Warning | PHI | Montgomery | 6 hr |
| Sep 7, 9:32 PM EDT | Special Weather Statement | PHI | Berks | 118 min |
| Sep 7, 9:38 PM EDT | River Flood Warning | PHI | Montgomery | 13 hr |
| Sep 7, 11:32 PM EDT | Areal Flood Advisory | PHI | Bucks, Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Sep 8, 12:13 AM EDT | Areal Flood Warning | PHI | Berks | 24 hr |
| Sep 8, 1:25 AM EDT | Flash Flood Warning | PHI | Delaware, Montgomery, Philadelphia | 7 hr |
| Sep 8, 2:26 AM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 6 hr |
| Sep 8, 3:15 AM EDT | Flash Flood Warning | PHI | Lehigh, Monroe, Northampton | 6 hr |
| Sep 8, 3:41 AM EDT | River Flood Warning | PHI | Lehigh, Northampton | 7 hr |
| Sep 8, 3:49 AM EDT | River Flood Warning | PHI | Monroe | 7 hr |
| Sep 8, 5:30 AM EDT | Coastal Flood Watch | PHI | Delaware, Philadelphia | 6 hr |
| Sep 8, 5:30 AM EDT | Coastal Flood Advisory | PHI | Delaware, Philadelphia | 8 hr |
| Sep 8, 5:48 AM EDT | River Flood Warning | PHI | Monroe | 34 hr |
| Sep 8, 8:36 AM EDT | Areal Flood Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 16 hr |
| Sep 8, 9:32 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Carbon, Chester, Lehigh, Montgomery | 15 hr |
| Sep 8, 11:12 AM EDT | River Flood Warning | PHI | Monroe, Northampton | 8 hr |
| Sep 8, 11:42 AM EDT | Coastal Flood Warning | PHI | Delaware, Philadelphia | 15 hr |
| Sep 8, 3:14 PM EDT | River Flood Warning | PHI | Lehigh, Northampton | 13 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.